cardiologist-icon
High BP of my mother
My mother is suffering from high bp & is taking tab tazloc 40 since a few years . Since a few weeks shes feeling nauseated, dizziness, has fainted twice, fever , bodyache & loss of sleep.. Please advice what should i do ? :(
127 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Plz dont consult online.. be a responsible son and take your mother to a doctor for proper treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.